MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT C4000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT C4000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 02P24-01
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The field service representative was swapping out the old ups for the new ups and observed the port used to power the architect c4000 processing module showed signs of melting.The power spike that caused the damage appeared to have passed through the analyzer and it was noted damage was done to the sm acdc board, the mech led board, and the led3 cable that links the two.No impact to patient management or impact to user safety was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The field service representative (fsr) replaced the cable, led3 to sm acdc (rohs), the sm ac/dc controller bd, c4 (rohs) (rohs) and the bd., mech led,m 16(rohs) on the architect c4000 processing module, serial number (b)(6) and the instrument returned to normal function after they were replaced.The instrument service history for the architect c4000 processing module, serial number (b)(6) verifies no subsequent issues have been reported.Data and information provided by the customer was reviewed and support the complaint issue.A review of complaint and trending data for the architect c4000 processing module did not identify any similar issues related to the with regards to the current issue.Additionally review of complaint and trending data associated with the cable, led3 to sm acdc (rohs), the sm ac/dc controller bd, c4 (rohs) (rohs) and the bd., mech led,m 16(rohs) did not identify an increase in complaint activity.A review of the manufacturing documentation did not identify any non-conformances or potential non-conformances for the parts and complaint issue.Labeling was reviewed and found to be adequate.The 2025 ul certification indicates that abbott diagnostic equipment and accessories are certified to the appropriate safety standards, and adequate protection is provided for the operator against spread of fire from the equipment.The observed melted cable connector observed did not spread to other parts of the module.Based on the available information, no systemic issue or deficiency of the architect c4000 processing module for serial number (b)(6) was identified.

Brand Name
ARCHITECT C4000 PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key22736959
Report Number3016438761-2025-00459
Device Sequence Number7218442
Product Code JJE
UDI-Device Identifier00380740003746
UDI-Public(01)00380740003746
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02P24-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2025
Supplement Date Received by Manufacturer08/18/2025
Initial Report FDA Received Date08/07/2025
Supplement Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/03/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BD., MECH LED,M 16 (ROHS), 7-202564-01, UNKNOWN; BD., MECH LED,M 16 (ROHS), 7-202564-01, UNKNOWN; CABLE, LED3 TO SM ACDC (ROHS), 7-204624-01, UNKNOWN; CABLE, LED3 TO SM ACDC (ROHS), 7-204624-01, UNKNOWN; SM AC/DC CONTROLLER BD, C4 (ROHS), 7-35015731-04,; SM AC/DC CONTROLLER BD, C4 (ROHS), 7-35015731-04,
Patient SexUnknown